# SDR MASA2011012901826

- Difficulty date: January 26, 2011
- Submitted: January 30, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 14,679 hours, 11,880 cycles
- System (JASC): 5240 · Service Doors
- Part: Conduit
- Condition: Torn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WIRE CONDUIT TORN.	MX REPAIRED WIRING PROTECTION FROM SERVICE DOOR.
